# SDR QXEA2025071400278

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 18,706 hours, 12,932 cycles
- System (JASC): 3150 · Central Warning
- Part: Indication Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLIGHT 2084. ON TAKEOFF ROLL AFTER 80 KIAS, ENGINE PERFORMANCE VALUES BEGAN DROPPING. HIGH-SPEED REJECTED TAKEOFF EXECUTED. RETURNED TO GATE REMOVED FROM SERVICE. CW POWER ASSURANCE RUN FOR BOTH ENGINES IAW GE LMM TASK 72-00-00-700-802 SUBTASK 72-00-00-760-043. ALL PARAMENTERS ARE WITHIN LIMITS, N1 TARGETS WERE MET. RETURNED TO SERVICE. NO PARTS REPLACED.
